# SDR AALA950746

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49171
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS IN FIRST CLASS CABIN FOUND INOPERATIVE.  REPAIRED EMERGENCY FLOOR LIGHT WIRING IN FIRST CLASS CABIN FOUND CORRODED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
